Advertisement

Ukrainian Mathematical Journal

, Volume 38, Issue 6, pp 644–648 | Cite as

Asymptotic estimates of some integral means for meromorphic functions

  • N. N. Strochik
Article
  • 20 Downloads

Keywords

Meromorphic Function Asymptotic Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. A. Gol'dberg and I. V. Ostrovskii, Distribution of Values of Meromorphic Functions [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    D. Drasin and D. F. Shea, “Polya peaks and the oscillation of positive functions,” Proc. Am. Math. Soc,34, No. 2, 403–411 (1972).Google Scholar
  3. 3.
    V. P. Petrenko, Growth of Meromorphic Functions [in Russian], Vishcha Shkola, Kharkov (1978).Google Scholar
  4. 4.
    W. H. J. Fuchs, “A theorem on the Nevanlinna deficiencies of meromorphic functions of finite order,” Ann. Math.,68, 203–209 (1958).Google Scholar
  5. 5.
    W. H. J. Fuchs, “On the growth of meromorphic functions on rays,” Stud. Pure Math. Mem. Paul Turan, Budapest, 219–229 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • N. N. Strochik
    • 1
  1. 1.Institute of Applied Problems of Mechanics and MathematicsAcademy of Sciences of the Ukrainian SSRLvov

Personalised recommendations